# SDR SWIA201439910

- Difficulty date: November 12, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 32,300 hours, 26,943 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LOWER COWL DAMAGED.  R & R RT ENGINE INLET COWL IAW AMM.
